# SDR DL73K020871

- Difficulty date: July 25, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 53,297 hours, 40,546 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH6P0263CC
- Condition: Blown
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF A-HYD SYS WHEN LANDING GEAR HANDLE WAS LOWERED.  BOTH LOW PRESS A-SYS LIGHTS ILLUM AND HYD QTY GAUGE WENT TO ZERO.  LOUD BANG WAS HEARD WHEN GEAR WAS LOWERED.  FOUND NOSE GEAR MAIN ACTUATOR PRESS LINE BLOWN.  INSTALLED REPLACEMENT HYD LINE PER MM, HYD SERVICED TO FULL.  CYCLED GEAR HANDLE.  NO LEAKS, PRESS GOOD.
